Alert archive / Mississippi / River Flood Warnings in 2016

River Flood Warning 69, NWS New Orleans, LA

April 29, 2016Hancock County, Mississippi

NWS New Orleans, LA issued this river flood warning at Apr 29, 2016, 10:04 AM CDT for Hancock County, Mississippi. It took effect at Apr 29, 2016, 1:00 PM CDT. It was in force for 18 hr.

The area

The outline as issued.

The facts

Issued
Apr 29, 2016, 10:04 AM CDT (15:04 UTC)
In effect from
Apr 29, 2016, 1:00 PM CDT
Expired
Apr 30, 2016, 6:43 AM CDT
In force
18 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
Minor

County Hancock County, MS

The river

Written for the forecast point Jourdan River at Kiln (KLNM6). The gauge peaked at 7.02 ft at Apr 29, 2016, 8:00 PM CDT.

actionminormoderate246804/2904/3005/01
Action stage
5 ft
Minor stage
6 ft
Moderate stage
8 ft
Major stage
10 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02481660, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

367 
WGUS44 KLIX 291504
FLWLIX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
1004 AM CDT FRI APR 29 2016

...The National Weather Service in New Orleans Baton Rouge has issued
a flood warning for the following rivers in Mississippi... 

  Jourdan River Near Kiln/Bay St. Louis affecting Hancock County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 12 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

A followup product will be issued later. Stay tuned to NOAA Weather 
Radio, local tv and radio stations...or your cable provider, for the 
latest information. The latest graphical hydrologic information can 
also be found at Weather.Gov.

&&

MSC045-300000-
/O.NEW.KLIX.FL.W.0069.160429T1800Z-160430T0000Z/
/KLNM6.1.ER.160429T1800Z.160429T1800Z.160429T1800Z.NO/
1004 AM CDT FRI APR 29 2016

The National Weather Service in New Orleans/Baton Rouge has issued a 

* Flood Warning for 
  The Jourdan River Near Kiln/Bay St. Louis.
* until this evening.
* At 9:30 AM Friday the stage was 5.6 feet.
* Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river is expected to rise to near flood stage this 
  afternoon.
* Impact...At 6.0 feet...Water will cover most of the River Dock 
  Resturant property and residential property on the south bank.
* Impact...At 5.0 feet...The boat dock at the River Dock Restaurant 
  will be under water and property along both north and south banks 
  will begin to flood.

&&
 
LAT...LON 3040 8939 3043 8947 3039 8951 3036 8943

&&

LAT...LON 3040 8939 3043 8947 3039 8951 3036 8943

$$
4 follow-up statements
623 
WGUS84 KLIX 291835
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
135 PM CDT FRI APR 29 2016

...The flood warning continues for the following rivers in 
Mississippi...
 
  Jourdan River Near Kiln/Bay St. Louis affecting Hancock County 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 12 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

A followup product will be issued later. Stay tuned to NOAA Weather 
Radio, local tv and radio stations...or your cable provider, for the 
latest information. The latest graphical hydrologic information can 
also be found at Weather.Gov.

&&

MSC045-300117-
/O.EXT.KLIX.FL.W.0069.000000T0000Z-160430T0117Z/
/KLNM6.1.ER.160429T1610Z.160429T1715Z.160429T1917Z.NO/
135 PM CDT FRI APR 29 2016

...Flood Warning extended until this evening...The Flood Warning 
continues for
  The Jourdan River Near Kiln/Bay St. Louis.
* until this evening.
* At 12:30 PM Friday the stage was 6.2 feet.
* Minor flooding is occurring.
* Flood stage is 6.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  later this afternoon.
* Impact...At 6.0 feet...Water will cover most of the River Dock 
  Resturant property and residential property on the south bank.
* Impact...At 5.0 feet...The boat dock at the River Dock Restaurant 
  will be under water and property along both north and south banks 
  will begin to flood.

&&

LAT...LON 3040 8939 3043 8947 3039 8951 3036 8943

$$
027 
WGUS84 KLIX 292006
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
306 PM CDT FRI APR 29 2016

...The flood warning continues for the following rivers in 
Mississippi...
 
  Jourdan River Near Kiln/Bay St. Louis affecting Hancock County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 12 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

A followup product will be issued later. Stay tuned to NOAA Weather 
Radio, local tv and radio stations...or your cable provider, for the 
latest information. The latest graphical hydrologic information can 
also be found at Weather.Gov.

&&

MSC045-301300-
/O.EXT.KLIX.FL.W.0069.000000T0000Z-160430T1300Z/
/KLNM6.1.ER.160429T1610Z.160430T0000Z.160430T0700Z.NO/
306 PM CDT FRI APR 29 2016

...Flood Warning extended until Saturday morning...The Flood Warning 
continues for
  The Jourdan River Near Kiln/Bay St. Louis.
* until Saturday morning.
* At 2:30 PM Friday the stage was 6.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will continue rising to near 7.2 feet by this 
  evening. 
* Impact...At 6.0 feet...Water will cover most of the River Dock 
  Resturant property and residential property on the south bank.
* Impact...At 5.0 feet...The boat dock at the River Dock Restaurant 
  will be under water and property along both north and south banks 
  will begin to flood.

&&

LAT...LON 3040 8939 3043 8947 3039 8951 3036 8943

$$
688 
WGUS84 KLIX 300217
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
917 PM CDT FRI APR 29 2016

...The flood warning continues for the following rivers in 
Mississippi...
 
  Jourdan River Near Kiln/Bay St. Louis affecting Hancock County 
  Wolf River Above Gulfport affecting Harrison County 
  Biloxi River Near Lyman affecting Harrison County 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 12 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

A followup product will be issued later. Stay tuned to NOAA Weather 
Radio, local tv and radio stations...or your cable provider, for the 
latest information. The latest graphical hydrologic information can 
also be found at Weather.Gov.

&&

MSC045-301200-
/O.EXT.KLIX.FL.W.0069.000000T0000Z-160430T1200Z/
/KLNM6.1.ER.160429T1610Z.160429T2330Z.160430T0600Z.NO/
917 PM CDT FRI APR 29 2016

The Flood Warning continues for
  The Jourdan River Near Kiln/Bay St. Louis.
* until Saturday morning.
* At  8:30 PM Friday the stage was 6.8 feet.
* Flood stage is 6.0 feet.
* Forecast...The river will continue to fall to below flood stage  
  after 1 am tonight.
* Impact...At 6.0 feet...Water will cover most of the River Dock 
  Resturant property and residential property on the south bank.
* Impact...At 5.0 feet...The boat dock at the River Dock Restaurant 
  will be under water and property along both north and south banks 
  will begin to flood.

&&

LAT...LON 3040 8939 3043 8947 3039 8951 3036 8943

$$

MSC047-302336-
/O.EXT.KLIX.FL.W.0065.000000T0000Z-160430T2336Z/
/GLFM6.2.ER.160428T2143Z.160429T1300Z.160430T1736Z.NO/
917 PM CDT FRI APR 29 2016

The Flood Warning continues for
  The Wolf River Above Gulfport.
* until Saturday evening.
* At 9:00 PM Friday the stage was 12.8 feet.
* Flood stage is 8.0 feet.
* Forecast...The river has crested and will continue to fall below 
  flood stage around noon Saturday. 
* Impact...At 10.0 feet...Bells Ferry Road will be closed within a 
  mile of the bridge as the road will be covered by swift moving 
  river current.
* Impact...At 9.0 feet...Bells Ferry Road will be impassable with deep
  water on the east bridge approach.
* Impact...At 8.0 feet...Bells Ferry Road will begin to flood. There 
  will be water over the access road just upstream of the bridge and 
  the road will become impassable very quickly.

&&

LAT...LON 3042 8919 3041 8922 3037 8922 3039 8917

$$

MSC047-302337-
/O.EXT.KLIX.FL.W.0064.000000T0000Z-160430T2337Z/
/LYMM6.2.ER.000000T0000Z.160429T1200Z.160430T1737Z.NO/
917 PM CDT FRI APR 29 2016

The Flood Warning continues for
  The Biloxi River Near Lyman.
* until Saturday evening.
* At  9:00 PM Friday the stage was 15.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow early afternoon.
* Impact...At 14.0 feet...At 14 feet homes on lower Fisherman Trail 
  will begin to flood and lower River Road will be impassable. 
  Driving on Loraine Road will be hazardous due to the high water.
* Impact...At 13.0 feet...Loraine Road will begin to flood at 13 feet 
  making driving hazardous. River Road near Three Rivers Road bridge 
  will begin to flood.
* Impact...At 12.0 feet...River Road near Three Rivers Road bridge 
  will begin to flood.
* Impact...At 9.0 feet...The river will be bankfull at the Three 
  Rivers Road bridge.

&&

LAT...LON 3055 8912 3055 8917 3048 8914 3048 8909

$$

24/RR
213 
WGUS84 KLIX 301143
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
643 AM CDT SAT APR 30 2016

...The flood warning is cancelled for the following rivers in 
Mississippi...
 
  Jourdan River Near Kiln/Bay St. Louis affecting Hancock County

&&

MSC045-301213-
/O.CAN.KLIX.FL.W.0069.000000T0000Z-160430T1200Z/
/KLNM6.1.ER.160429T1610Z.160429T2330Z.160430T0851Z.NO/
643 AM CDT SAT APR 30 2016

The Flood Warning is cancelled for
  The Jourdan River Near Kiln/Bay St. Louis.
* At  6:30 AM Saturday the stage was 5.5 feet.
* Fell below flood stage at  3:51 AM Saturday.
* Flood stage is 6.0 feet.
* Forecast...The river will continue to fall to 3.2 feet by tomorrow 
  morning.
* Impact...At 5.0 feet...The boat dock at the River Dock Restaurant 
  will be under water and property along both north and south banks 
  will begin to flood.

&&



LAT...LON 3040 8939 3043 8947 3039 8951 3036 8943


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Apr 29, 3:39 AM CDT, 6 hours 25 minutes earlier.

Area forecast discussion, Apr 29, 3:39 AM CDT, 6 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
339 AM CDT FRI APR 29 2016

.SHORT TERM...

EARLIER RAINS HAVE COME TO AN END AND THINGS ARE FAIRLY BENIGN
TONIGHT. TODAY WILL BE RAIN FREE AND ON THE WARM SIDE AS RIDGING
OVER THE MISSISSIPPI VALLEY REGION WILL BE IN CONTROL.
TEMPERATURES WILL LIKELY CLIMB WELL INTO THE 80S ACROSS THE AREA
TODAY WITH SOME AREA PEAKING IN THE UPPER 80S. THE BREAK IN THE
RAIN WILL BE SHORT LIVED AS A COLD FRONT MOVES IN FROM THE WEST.
SATURDAY MORNING AND AFTERNOON SHOULD BE DRY WITH RAIN WORKING
INTO THE WESTERN PARTS OF THE AREA LATE IN THE AFTERNOON AND
EVENING HOURS. RAIN CHANCES INCREASE SIGNIFICANTLY ON SATURDAY
NIGHT WITH SOME LOCALLY HEAVY RAIN POSSIBLE IN THE NORTHERN AND
WESTERN PARTS OF THE CWA. IN ADDITION...CANNOT RULE OUT A STRONG
TO SEVERE THUNDERSTORM OR TWO ON SATURDAY.

.LONG TERM...

RAIN WILL CONTINUE TO BE AN ISSUE ON SUNDAY AS THE FRONT WILL
LIKELY STALL OVER THE AREA ON SUNDAY. WIDESPREAD SHOWERS AND
THUNDERSTORMS ARE EXPECTED ON SUNDAY WITH HEAVY RAINFALL AGAIN
BEING A CONCERN...WITH THE FOCUS SHIFTING TO THE SOUTHERN AND
EASTERN PARTS OF THE AREA. ONCE AGAIN...A STRONG TO SEVERE
THUNDERSTORM CANNOT BE RULED OUT BUT THE HEAVY RAINFALL THREAT IS
OF MORE CONCERN AT THIS POINT THAN THE SEVERE POTENTIAL.

HEADING INTO NEXT WEEK...RAIN CHANCES WILL CONTINUE EARLY IN THE
WEEK WITH THE HIGHEST CHANCE OF RAIN COMING ON TUESDAY AS THE AXIS
OF THE TROUGH SWINGS THROUGH. BY WEDNESDAY...MUCH DRIER AIR SHOULD
FILTER INTO AREA BEHIND THE FRONT AND DRY THINGS OUT.

&&

.AVIATION...

MVFR TO IFR CONDITIONS HAVE BEEN RATHER SPOTTY SO FAR THIS
MORNING...BUT EXPECT THEM TO BECOME A LITTLE MORE WIDESPREAD TOWARD
SUNRISE.  EXPECT CONDITIONS TO IMPROVE TO VFR CATEGORY FROM LATE
MORNING INTO THE EVENING HOURS. MVFR TO IFR CEILINGS AGAIN POSSIBLE
AFTER 06Z SATURDAY. ANY CONVECTION DURING THE FORECAST PERIOD IS
EXPECTED TO BE EXTREMELY ISOLATED AND NOT HIGH ENOUGH THREAT TO
MENTION IN FORECAST.

&&

.MARINE...

WILL RAISE EXERCISE CAUTION HEADLINES OVER WESTERN OPEN WATERS FOR
TODAY...AND MAY BE NECESSARY OVER MOST OF THE OPEN WATERS LATER
TONIGHT INTO SATURDAY. THE EXERCISE CAUTION HEADLINES MAY BE
NECESSARY THROUGH MUCH OF THE WEEKEND...AT LEAST OVER THE WESTERN
WATERS.

&&

.DECISION SUPPORT...

DSS CODE....BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...MINOR RIVER FLOODING.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED WATCH/WARNING/ADVISORY
         ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
         TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  87  69  85  69 /  10  10  40  70
BTR  86  71  85  70 /  10  20  50  70
ASD  86  71  85  72 /  10  10  20  50
MSY  84  72  84  73 /  10  10  20  50
GPT  85  72  83  71 /  10  10  10  40
PQL  85  69  84  69 /  10  10  10  30

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&

SHORT/LONG...98/SO
REST OF DISCUSSION...35
Hazardous weather outlook, Apr 29, 4:28 AM CDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
428 AM CDT FRI APR 29 2016

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-292130-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER
LA OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON LOUISIANA OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT
20 NM-
COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA
RIVER LA FROM 20 TO 60 NM-
COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO
PORT FOURCHON LOUISIANA FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND
LOUISIANA OUT 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-
EAST FELICIANA-ST. HELENA-WASHINGTON-ST. TAMMANY-IBERVILLE-
WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-
ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-
UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-
UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
428 AM CDT FRI APR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT SHOULD EXERCISE CAUTION TODAY ON THE OPEN COASTAL
WATERS WEST OF THE MOUTH OF THE MISSISSIPPI RIVER. OTHERWISE...NO
HAZARDOUS WEATHER IS ANTICIPATED TODAY OR TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE POSSIBLE SATURDAY
THROUGH TUESDAY. THUNDERSTORMS ARE EXPECTED TO BE MOST NUMEROUS ON
SUNDAY. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS WEST OF
INTERSTATE 55 SATURDAY NIGHT...AND NORTHWEST OF A SLIDELL TO HOUMA
LINE ON SUNDAY. DAMAGING WINDS WOULD BE THE MAIN THREAT FROM THESE
STORMS. HEAVY RAINFALL IS ALSO POSSIBLE WITH THE STORMS SATURDAY
NIGHT AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Local storm report, Apr 29, 6:59 AM CDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
659 AM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     MARINE TSTM WIND 70 E VENICE             29.20N 88.20W
04/28/2016  M43.00 MPH       GMZ577             XX   BUOY

            37 KNOT/43 MPH WIND GUST MEASURED AT BUOY 42040 - LUKE
            OFFSHORE TEST PLATFORM.

0255 PM     MARINE TSTM WIND 31 E VENICE             29.30N 88.84W
04/28/2016  M44.00 MPH       GMZ555             LA   ASOS

            38 KNOT/44 MPH WIND GUST MEASURED AT MAIN PASS 140 BLOCK
            /KMIS/.

0255 PM     MARINE TSTM WIND 55 E VENICE             29.25N 88.44W
04/28/2016  M46.00 MPH       GMZ577             XX   ASOS

            40 KNOT/46 MPH WIND GUST MEASURED AT MAIN PASS 289C
            /KVKY/.

0300 PM     MARINE TSTM WIND 70 E VENICE             29.20N 88.20W
04/28/2016  M45.00 MPH       GMZ577             XX   BUOY

            39 KNOT/45 MPH WIND GUST MEASURED AT BUOY 42040 - LUKE
            OFFSHORE TEST PLATFORM.

0310 PM     MARINE TSTM WIND 70 E VENICE             29.20N 88.20W
04/28/2016  M45.00 MPH       GMZ577             XX   BUOY

            39 KNOT/45 MPH WIND GUST MEASURED AT BUOY 42040 - LUKE
            OFFSHORE TEST PLATFORM.

0320 PM     MARINE TSTM WIND 70 E VENICE             29.20N 88.20W
04/28/2016  M43.00 MPH       GMZ577             XX   BUOY

            37 KNOT/43 MPH WIND GUST MEASURED AT BUOY 42040 - LUKE
            OFFSHORE TEST PLATFORM.

0415 PM     MARINE TSTM WIND 83 SE VENICE            28.52N 88.29W
04/28/2016  M41.00 MPH       GMZ575             XX   ASOS

            36 KNOT/41 MPH WIND GUST MEASURED AT MISSISSIPPI CANYON
            474 /KIKT/.

0435 PM     MARINE TSTM WIND 83 SE VENICE            28.52N 88.29W
04/28/2016  M43.00 MPH       GMZ575             XX   ASOS

            37 KNOT/43 MPH WIND GUST MEASURED AT MISSISSIPPI CANYON
            474 /KIKT/.

0535 PM     MARINE TSTM WIND 83 SE VENICE            28.52N 88.29W
04/28/2016  M39.00 MPH       GMZ575             XX   ASOS

            34 KNOT/39 MPH WIND GUST MEASURED AT MISSISSIPPI CANYON
            474 /KIKT/.

&&

ANSORGE

Nearby

River Flood Warnings in Mississippi, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.